Sudin Kid Syrup

icon

Primarily used for

Cough with mucus, Cough, Allergic disorders
Potentiallyunsafewith
icon
Alcohol
NOT FOR SALE
We do not sell this product at present

Medicine Overview of Sudin Kid Syrup

uses

Uses of Guaifenesin

Guaifenesin is used in the treatment of cough with mucus.
uses

Side effects of Guaifenesin

Common

Nausea, Itchy rash, Hypersensitivity reaction, Stomach pain, Diarrhoea, Vomiting.

uses

How to use Guaifenesin

Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Avoid Sudin Kid Syrup with caffeine and chocolate as well as food containing caffeine and chocolate such as tea leaves, cocoa beans.

How Sudin Kid Syrup works

Guaifenesin works by decreasing the stickiness of airway secretions and helps in their removal from the airways.
uses

Uses of Bromhexine

Bromhexine is used in the treatment of cough.
uses

Side effects of Bromhexine

Common

Irritation of ear, Allergic skin rash, Dizziness, Headache.

uses

How to use Bromhexine

Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Avoid Sudin Kid Syrup with caffeine and chocolate as well as food containing caffeine and chocolate such as tea leaves, cocoa beans.

How Sudin Kid Syrup works

Bromhexine thins and loosens mucus, making it easier to cough out.
uses

Uses of Phenylpropanolamine

Phenylpropanolamine is used in the treatment of allergic disorders.
uses

Side effects of Phenylpropanolamine

Common

Systemic hypertension (high blood pressure), Nausea, Insomnia (difficulty in sleeping), Palpitations.

uses

How to use Phenylpropanolamine

Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Avoid Sudin Kid Syrup with caffeine and chocolate as well as food containing caffeine and chocolate such as tea leaves, cocoa beans.

How Sudin Kid Syrup works

Phenylpropanolamine belongs to a class of medications called nasal decongestants. It stimulates receptors on blood vessels in the nose and sinuses leading to its constriction and reduction in blood flow thereby relieving congestion..

In Depth Information on Sudin Kid Syrup

Expert advice for Guaifenesin

  • Do not take guaifenesin if you have known allergy to it.
  • Stop guaifenesin and consult your doctor immediately if you develop breathing difficulty swelling on your face, neck throat or tongue (severe allergic reactions).
  • Do not take guaifenesin if you are taking more than one cough and cold medicine.
  • Consult your doctor before you start taking guaifenesin if you have asthma, inflammation of air passages (bronchitis), lung disorder in which the flow of air to the lungs is blocked (chronic obstructive pulmonary disease) such as emphysema, smokers cough,  porphyria (a rare blood pigment disorder that affects skin and other organs).
  • Consult your doctor before you start guaifenesin if you are suffering from liver or kidney problems, or if you are taking alcohol.
  • Guaifenesin should not be combined with cough suppressants in the treatment of cough.
  • Consult your doctor if your symptoms worsen or do not improve within 7 days, tend to recur, or are accompanied by a fever, rash, or persistent headache.
  • It is important to tell your doctor, while undergoing urine tests, if have recently taken or are taking guaifenesin as it can affect some results.
  • Do not take guaifenesin if you are pregnant or breast feeding unless it is advised by your doctor.
  • Use within 4 weeks of opening the bottle; discard after 4 weeks of opening even if not used (consult your pharmacist for the procedure to dispose).

Expert advice for Bromhexine

  • Tell your doctor if you have ever had or are suffering from stomach ulcer. You may not be prescribed Bromhexine as it can aggravate your problem.
  • Inform your doctor if you have any liver/kidney disease or asthma.
  • Tell your doctor if you are pregnant, planning to become pregnant or are breastfeeding.
  • Do not take if allergic to Bromhexine or any of its ingredients.

Expert advice for Phenylpropanolamine

  • Do not continue phenylpropanolamine for more than 7 days if your condition does not improve or if you have high fever.
  • Tell your doctor if you have high blood pressure, heart problems, liver or kidney disease, diabetes, prostate enlargement or visual problems due to increased pressure in the eyes (glaucoma).
  • Seek immediate medical attention and discontinue medication if you experience difficulty in breathing, sudden swelling or skin reactions, fits, rapid heartbeat or hallucinations.
  • Use with caution if you are a woman or an elderly patient. Woman may be at a higher risk of haemorrhagic stroke (bleeding in the brain).
  • Avoid driving or operating machinery if you feel dizzy or drowsy after taking phenylpropanolamine.
  • Tell your doctor if you are or planning to become pregnant or are breastfeeding.
  • Do not take if allergic to phenylpropanolamine or any of its ingredients.
Warnings
Special precautions for Sudin Kid Syrup
Alcohol
CAUTION
Taking phenylpropanolamine with alcohol can increase the ris
k of cardiovascular side effects such as increased heart rate, chest pain, or blood pressure changes.
...
+more
Pregnancy
WEIGH RISKS VS BENEFITS
Sudin Kid Syrup may be unsafe to use during pregnancy.

Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
...
+more
Lactation
No information is available on the use of Sudin Kid Syrup du
ring lactation. Please consult your doctor.
...
+more
Driving
Sudin Kid Syrup may make you feel dizzy, sleepy, tired, or d
ecrease alertness. If this happens, do not drive.
...
+more
Kidney
CAUTION
Sudin Kid Syrup should be used with caution in patients with kidney disease. Dose adjustment of Sudin Kid Syrup may be needed. Please consult your doctor.

Limited information is available on the use of Sudin Kid Syrup in these patients.
...
+more
Liver
CAUTION
Sudin Kid Syrup should be used with caution in patients with liver disease. Dose adjustment of Sudin Kid Syrup may be needed. Please consult your doctor.

Limited information is available on the use of Sudin Kid Syrup in these patients.
...
+more
Related Articles

Patient Concerns

Frequently asked questions for Sudin Kid Syrup

Frequently asked questions for Guaifenesin

Q. What is Guaifenesin used for?
Guaifenesin is an expectorant, mainly used to relieve chest congestion by aiding the removal of mucus
Q. What is Ascoril+/Ascoril LS/ Ascorl D cough syrup?
Ascoril+ cough syrup contains terbutaline, while Ascorl LS contails levosalbutamol. In addition both syrups contain bromhexine and guaifenesin and are used to relieve cough due to acute and chronic inflammation of the airways (bronchitis) and other cough conditions.Ascoril D is a medicine for dry cough and it does not contain guaifenesin
Q. Is Ascoril+ an antibiotic?
No, Ascoril+ cough syrup contains terbutaline, bromhexine and guaifenesin. It does not contain any antibiotic
Q. Does Ascoril+/ Ascoril LS cause drowsiness?
No, terbutaline, levosalbutamol, bromhexine and guaifenesin do not cause any drowsiness. Hence, Ascoril+ or Ascoril LS syrup does not cause drowsiness
Q. How long can I take guaifenesin?
Consult your doctor for use more than 7 days
Q. Can I take guaifenesin if I have high blood pressure?
Guaifenesin should not be taken by individuals with high blood pressur
Q. Can I take guaifenesin with phenylephrine, ibuprofen, amoxicillin and paracetamol (acetaminophen)?
There are no known drug interactions between phenylephrine, ibuprofen, amoxicillin and paracetamol (acetaminophen) and guaifenesin. However, consult your doctor about all medications currently taken before starting and while on guaifenesin
Q. Can I take guaifenesin with Sudafed (pseudoephedrine-decongestant preparation) and Dayquil (OTC cold and cough preparation), Benadryl, benzonatate?
Guaifenesin can be taken with other cold and cough preparation including Sudafed, Dayquil, Benadryl and benzonatate . However, other formulations containing guaifenesin must be avoided to avoid a double dose. Also, guaifenesin should not be combined with cough suppressants in the treatment of cough since the combination would not be logical and you may be exposed to unnecessary side effects.
+more

Frequently asked questions for Bromhexine

Q. Is Bromhexine an antihistamine?
No, Bromhexineis not an antihistamine.

Frequently asked questions for Phenylpropanolamine

Q. Is phenylpropanolamine the same as phenylephrine?
Phenylpropanolamine and phenylephrine are different drugs belonging to the same class of medications (nasal decongestants). Both are used to relieve blocked nose or sinuses caused by common cold and seasonal nasal allergies (hay fever)
Q. Does Phenylpropanolamine cause stroke?
Phenylpropanolamine has shown to increase the risk of hemorrhagic stroke (bleeding in the brain). Women are at a higher risk.
Q. Is Phenylpropanolamine a controlled substance?
Phenylpropanolamine is a controlled substance since it can be used for manufacturing of illegal drugs
Q. Is Phenylpropanolamine still on the market?
Phenylpropanolamine is banned in India due to increased risk of haemorrhagic stroke (bleeding in the brain) and is no longer marketed in India
+more

Substitutes for Sudin

No substitutes found for this medicine
Top Physicians
Dr. Pooja Khosla
MBBS, MD, Fellowship
4.5
4.4
Dr. Sunil Sekhri
MBBS, Fellowship
4.1
4.4
cross img